# SDR QXEA2021012100020

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 18,953 hours, 20,539 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 041C0331
- Condition: Inoperative
- Location: Nr 1
- Part time: 38,072 hours, 40,855 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 AC GEN CAUTION ILLUMINATED AT 60 KIAS ON T/O ROLL ABORTED T/O RAN CHECKLIST.  UNSUCCESSFUL RESET.  ABORTED TAKE OFF.  RETURNED TO GATE.  REMOVED FROM SERVICE.  A/C GEN R & R CHAPTER 5 INSPECTION.  AIRCRAFT RETURNED TO SERVICE.
